Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

High cholesterol, hypertension, pulsating feeling in testicles. Drinking lots of water, sweating and urinating. Any advice?

Hi I am 34,M. Have high cholesterol and hypertension . Weight is around 85. I have been having a pulsating feeling in my testicles since 3 months. It isn t painful but causes discomfort. I drink a lot of water & liquids throughout day and even in night as I sweat a lot.So I usually urinate 3-4 times during night. Also feel like urination requires some time to start and is sometimes slow and dripping slowly. Please advise.
Asked On : Wed, 20 Jun 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

Thanks for asking.

Pulsating feeling can be because of the blood vessel getting abnormally enlarged and giving rise to pulsating feeling.

I think you may be having some urinary tract infection, get a urine complete examination done and if the feeling still remains you need usg of testicular area to rule out any growth.

Answered: Wed, 31 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor